Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On Klein's combination theorem


Author: Bernard Maskit
Journal: Trans. Amer. Math. Soc. 120 (1965), 499-509
MSC: Primary 30.49
MathSciNet review: 0192047
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions, unpublished manuscript.
  • [2] L. R. Ford, Automorphic functions, 1st ed., McGraw-Hill, New York, 1929.
  • [3] R. Fricke and F. Klein, Vorlesungen über die Theorie der Automorphen Functionen. I, Teubner, Leipzig, 1897.
  • [4] Felix Klein, Neue Beiträge zur Riemann’schen Functionentheorie, Math. Ann. 21 (1883), no. 2, 141–218 (German). MR 1510193, http://dx.doi.org/10.1007/BF01442920
  • [5] Bernard Maskit, Construction of Kleinian groups, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 281–296. MR 0178138 (31 #2396)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0192047-1
PII: S 0002-9947(1965)0192047-1
Article copyright: © Copyright 1965 American Mathematical Society